Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 437, NWS Jackson, MS

November 21, 2007Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Nov 21, 2007, 5:26 PM CST for Forrest County, Lamar County, Mississippi. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 21, 2007, 5:26 PM CST (23:26 UTC)
Expired
Nov 21, 2007, 6:15 PM CST
In force
49 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Forrest County, MS, Lamar County, MS

The radar

The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 21, 5:44 PM CSTHAIL 0.755 Ne Purvis, MS
Nov 21, 5:45 PM CSTHAIL 0.54 Nne Purvis, MSDIME SIZED HAIL REPORTED AT US HWY 11 AND LUTHER LEE ROAD.
Nov 21, 6:03 PM CSTFUNNEL CLOUD2 Sw Mclaurin, MSREPORTED JUST N OF CHURCHWELL ROAD
Nov 21, 6:03 PM CSTHAIL 0.5Mclaurin, MSDIME SIZED HAIL AT SOUTH GATE OF CAMP SHELBY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2007-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2007-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
616 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 212326
SVRJAN
MSC035-073-220015-
/O.NEW.KJAN.SV.W.0437.071121T2326Z-071122T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
526 PM CST WED NOV 21 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 615 PM CST

* AT 526 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PURVIS...OR ABOUT 11 MILES SOUTH OF WEST HATTIESBURG...AND MOVING
  EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCLAURIN BY 555 PM CST...

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3122 8954 3132 8913 3112 8912 3106 8951
TIME...MOT...LOC 2326Z 260DEG 22KT 3117 8942

$$

AEG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 3:30 PM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Nov 21, 3:30 PM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CST WED NOV 21 2007

.DISCUSSION...FROM NOW UNTIL ABOUT MIDNIGHT...THE FOCUS WILL BE ON
THE APPROACH OF THE SFC FRONT AND SVR WX POTENTIAL IN ADVANCE OF IT.
BETWEEN 2-5 PM...THERE SEEMS TO BE AN ENHANCED RISK ACROSS THE SE
CWA. HERE IS WHERE A BETTER MARINE LAYER IS PUSHING N OUT OF SE LA
HELPING TO INCREASE THE INSTABILITY ALONG WITH KEEPING LCL LEVELS
LOW AS HEATING OCCUR. ADDITIONALLY...THIS AREA IS CLOSER TO THE
HIGHER DEEP LAYER SHEAR AS THE SHORT WAVE CONTINUES TO LIFT OUT OF
SE TX AND SW LA. THIS AREA IS ALREADY SEEING CONVECTION INCREASE AND
SHOULD CONTINUE TO SEE IT FOR SEVERAL MORE HOURS. SUPERCELL
STRUCTURES ARE LIKELY AND THE RISK FOR ISO TORNADOES WILL BE
POSSIBLE AS WELL AS HAIL/DAMAGING WINDS.

THE REST OF THE CWA WILL SEE THE ACTIVITY INCREASE BETWEEN 3-7 PM
FROM W-E...MAINLY ACROSS AREAS ALONG AND NW OF THE TRACE. THIS IS
WHERE THE BEST 0-2KM THETA E ADV WILL BE ALONG WITH THE STRONG
ASCENT FROM THE SHORT WAVE. AS OF 20Z...THE I-55 CORRIDOR IS IN A
THETA E MINIMUM...BUT THE MOISTURE ADV WILL TAKE THAT AREA OVER
AFTER 5-6 PM IN ADVANCE OF THE SFC FRONT.

BASED ON RECENT TRENDS...DISCRETE CELLS WILL CONTINUE TO BE POSSIBLE
IN ADVANCE OF THE SFC FRONT...KEEPING THE POTENTIAL FOR TORNADOES
STILL VIABLE ALONG WITH HAIL AND DAMAGING WINDS. BEST CHANCE FOR
HAIL WOULD LIKELY BE ACROSS OUR W/SW 2/3...GENERALLY WHERE THE
HIGHEST INSTABILITY WILL EXIST. THAT SHOULD DECREASE AS WE GO INTO
THE EVENING AND LOSE HEATING/INSTABILITY SOME. SVR WX RISK SHOULD
DIMINISH AROUND MIDNIGHT.

SHIFTING TO THE PROGRESSION OF THE SFC FRONT...LOOKS LIKE IT WILL
ENTER THE FAR NW CWA BETWEEN 6-7PM...BE ALIGNED NEAR THE YAZOO RIVER
BY 9 PM...ALONG THE TRACE AROUND 11PM TO MIDNIGHT AND THEN EXITING
THE SE CWA BETWEEN 5-7AM. NOTHING MUCH HAS CHANGED WITH THE THINKING
BEHIND THE FRONT...TEMPS WILL DROP QUICKLY INTO THE 50S WITH A GOOD
PORTION OF THE CWA FALLING TO THE MID/UPPER 40S BETWEEN 12-14. THE
SE CWA WILL ONLY BOTTOM OUT IN THE LOWER 50S. WITH STRONG CAA IN
PLACE ON THANKSGIVING...TEMPS WILL NOT REBOUND MUCH. IM ONLY
THINKING THEY MAY RISE 2-4 DEGREES AT BEST. THIS WILL KEEP HIGHS IN
THE UPPER 40S ACROSS THE NW/N-CENTRAL AND 50-54 ACROSS THE I-20
CORRIDOR AND POINTS SOUTH. THERE WILL BE A GOOD BIT OF CLOUDS...BUT
SOME AREAS WILL SEE SOME BREAKS...BUT IT WILL NOT GET TOTALLY CLEAR.
THU NIGHT...TEMPS WILL GET COLD...BUT THE COMBINATION OF WINDS AND
INCREASING HIGH CLOUDS SHOULD KEEP TEMPS FROM GETTING TO LOW.
FOLLOWED GUID WITH JUST A FEW TWEAKS DOWNWARD ACROSS THE N.  /CME/

LONG TERM....FRIDAY THROUGH WEDNESDAY. TEMPERATURES WERE A CONCERN
IN THE 36-72 HR RANGE AND POTENTIAL FOR SEVERE REMAINS UNCERTAIN FOR
SUNDAY/MONDAY. IN THE NEAR TERM...WENT WITH A BLEND ON TEMPS. LIKED
THE COOLER NAM VALUES AND THE NAM SOLUTION FOR THE MOST PART.
HOWEVER IT WAS A BIT DRIER AND COOLER...SO BLENDED THE NAM/GFS FOR
FRI-SAT NIGHT. WARM AIR/MOISTURE ADVECTION WILL KICK IN SATURDAY
THROUGH SUNDAY...SO TEMPS SHOULD WARM SLIGHTLY. TEMPS WERE GOOD FOR
THE REMAINDER OF THE PERIOD. HAD A FEW TROUBLES WITH THE PRECIP AND
CLOUD COVER FOR FRIDAY. TRIED TO USE A BLEND...GFS CONTINUES TO SHOW
LARGE AMOUNTS OF MOISTURE QUICKLY MOVING INTO THE WESTERN AREAS ON
FRIDAY AND MAYBE SOME RAIN. GUIDANCE CAME IN WITH CHANCE POPS...BUT
BACKED OFF TO SLIGHT CHANCE. AGAIN THE DRIER NAM SOLUTION SHOWED
LESS MOISTURE MOVING INTO THE AREA AND HELD OFF ON THE RAIN UNTIL
MUCH LATER. GFS SUGGESTS A TROUGH AXIS AROUND 850MB MAY LINGER OVER
THE AREA FRIDAY...KEEPING MOISTURE AND CLOUDS IN PLACE THROUGH THE
AFTERNOON. LOOKING AT CROSS SECTIONS THERE MAY BE ENOUGH LIFT TO
PRODUCE SOME LIGHT RAIN THROUGH THE MORNING. NOT COMPLETELY
CONVINCED EITHER WAY...SO LEFT LOW POPS IN FOR AREAS WEST OF I-55.
HIGH POPS FOR SATURDAY WERE GOOD...HOWEVER THE MODEL SEEMED A LITTLE
BIT SLOWER THIS RUN...SO THE BEST MOISTURE AND ADVECTION AND WINDOW
FOR RAIN MAY BE SHIFTED INTO THE LATE AFTERNOON AND EVENING.
MAINTAINED CURRENT FORECAST...SINCE CATEGORICAL VALUES WERE ALREADY
IN THE FORECAST.

FOR SUNDAY...COULD NOT IMPROVE ON THE FORECAST AT THIS POINT. STILL
LOOKING FOR DEEP MOISTURE TO MOVE INTO THE AREA...ESPECIALLY WITH
SOUTHWEST FLOW FROM 850MB UP. THE GFS/00Z EUROPEAN WERE IN GOOD
AGREEMENT AGAIN TODAY. BOTH SHOW THE UPPER TROUGH DEEPENING AND
DIGGING PRETTY FAR SOUTH AS IT PIVOTS THROUGH CENTRAL TEXAS SUNDAY
AFTERNOON. THE SURFACE LOW DEVELOPS ALONG THE SOUTHEAST TEXAS COAST
AND TRACKS NORTHEAST THROUGH THE CWA...ALMOST UP I-55. THE 12Z
EUROPEAN WAS A LITTLE FURTHER WEST...BUT THE TIMING WAS SIMILAR TO
THE GFS. IN ADDITION TO THE POSITION OF THE LOW BEING A LITTLE
FARTHER WEST...THE SYSTEM WAS SLOWER ON THE DGEX. THE UKMET WAS ALSO
TRENDING SLOWER...WITH THE SURFACE FEATURE JUST COMING ON SHORE BY
MONDAY MORNING.

THE MODELS CONTINUE TO SUGGEST THAT THE BEST SHEAR AND INSTABILITY
WILL BE ACROSS THE SOUTH AND EAST. HOWEVER...THE QUESTIONS STILL
REMAINS WHETHER IT WILL BE MOSTLY HEAVY RAIN OR STRONG/SEVERE
STORMS. HOPEFULLY THE NEXT FEW MODEL RUNS WILL BE A LITTLE MORE
CONSISTENT WITH THE TRACK. WILL KEEP A GENERAL DESCRIPTION IN THE
HWO AT THIS POINT. OVERALL NO MAJOR CHANGES TO THE FORECAST...JUST A
FEW TWEAKS TO THE TEMPS AND THE SKY COVER FOR NOW.  /07/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       48  51  37  53 /  94   5  20  19
MERIDIAN      50  52  36  53 / 100  12  11  12
VICKSBURG     47  51  37  52 /  84   4  23  20
HATTIESBURG   55  55  39  55 /  88  20  10  11
NATCHEZ       47  52  38  52 /  88   4  23  23
GREENVILLE    45  49  35  48 /  82   0  19  13
GREENWOOD     45  49  35  49 /  84   0  19  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: CME
LONG  TERM: 007
Hazardous weather outlook, Nov 21, 3:40 PM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CST WED NOV 21 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
340 PM CST WED NOV 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

ISOLATED TO SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE
POSSIBLE FROM LATE AFTERNOON UNTIL AROUND MIDNIGHT. THROUGH ABOUT 6
PM...AREAS ACROSS SOUTHEAST MISSISSIPPI WILL BE UNDER THE RISK AS A
FEW SUPERCELL THUNDERSTORMS MOVE EAST NORTHEAST. HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. FOR AREAS ALONG
AND WEST OF I-55...INSTABILITY IS HIGHER AND STRONG LIFT IS MOVING
INTO THE AREA FROM THE WEST. THIS AREA WILL SEE STORMS INCREASE
ALONG WITH THEIR INTENSITIES BETWEEN 4 PM AND MIDNIGHT. A STRONG
COLD FRONT WILL ALSO ENTER AND MOVE THROUGH THE AREA HELPING TO
INCREASE THE LIFT. THE MAIN RISK FOR THIS AREA WILL BE HAIL AND
DAMAGING WINDS...WITH A SMALL RISK OF ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

ANOTHER POTENT STORM SYSTEM WILL MOVE INTO THE AREA OVER THE
WEEKEND. BY SUNDAY AFTERNOON...MOISTURE...WINDS AND INSTABILITY WILL
INCREASE ACROSS THE REGION. THE UNSTABLE CONDITIONS WILL MAKE THE
AREA FAVORABLE FOR STORM DEVELOPMENT AS THE SYSTEM APPROACHES. THERE
WILL ALSO BE THE POTENTIAL FOR HEAVY RAINFALL. THE TIMING AND TRACK
OF THIS SYSTEM REMAINS UNCERTAIN AND WILL HAVE A MAJOR IMPACT ON HOW
MUCH SEVERE WEATHER WILL BE POSSIBLE...IF AT ALL. AS THE WEEKEND
APPROACHES...CONTINUE TO MONITOR THE LATEST STATEMENTS AND FORECASTS
FOR UPDATES.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS EVENING AND AGAIN BETWEEN SUNDAY AND
EARLY MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CME/07

In the hours before

Special weather statement, Nov 21, 1:02 PM CST, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
102 PM CST WED NOV 21 2007

MSZ057-058-066-211930-
JONES MS-CLARKE MS-JASPER MS-
102 PM CST WED NOV 21 2007

...STRONG THUNDERSTORM MOVING ALONG JONES...JASPER COUNTY LINE...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES EAST OF MOSS AT 102 PM CST...MOVING EAST NORTHEAST
AT 25 MPH.

THIS STORM IS INTENSIFYING...AND HAS SHOWN SOME INDICATIONS OF WEAK
ROTATION. THE STORM COULD BECOME SEVERE AS IT CONTINUES TO MOVE EAST
NORTHEAST.

PEOPLE IN CLARKE...JASPER AND JONES COUNTIES...INCLUDING THE CITY OF
QUITMAN...SHOULD MONITOR THIS STORM CLOSELY.

AEG
Special weather statement, Nov 21, 2:50 PM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CST WED NOV 21 2007

MSZ062>066-072>074-212115-
COVINGTON MS-JONES MS-FORREST MS-LAMAR MS-MARION MS-LINCOLN MS-
LAWRENCE MS-JEFFERSON DAVIS MS-
250 PM CST WED NOV 21 2007

...RISK OF STRONG AND POSSIBLY SEVERE THUNDERSTORMS INCREASING
ACROSS SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI THIS AFTERNOON...

SCATTERED THUNDERSTORMS WERE INCREASING IN COVERAGE ACROSS SOUTH
CENTRAL AND SOUTHEAST MISSISSIPPI AT 245 PM. WHILE NONE OF THE
STORMS WERE SEVERE AT THIS TIME...CONDITIONS WERE FAVORABLE FOR A
FEW STORMS TO BECOME STRONG...PRODUCING WIND GUSTS TO 45 MPH AND
SMALL HAIL...BETWEEN 3 AND 6 PM THIS EVENING.

ADDITIONALLY...A SEVERE THUNDERSTORM WAS MOVING ACROSS SOUTHERN PIKE
COUNTY. THIS STORM SHOULD REACH SOUTHERN MARION COUNTY BY 345
PM...AND SHOULD IT REMAIN IN TACT...MOVE ACROSS PARTS OF LAMAR AND
FORREST COUNTIES. THIS STORM COULD REMAIN SEVERE...POTENTIALLY
PRODUCING LARGE HAIL...DAMAGING WINDS...AND POSSIBLY EVEN AN
ISOLATED TORNADO.

PEOPLE IN COVINGTON...FORREST...JEFFERSON DAVIS...JONES...LAMAR...
LAWRENCE...LINCOLN AND MARION COUNTIES...SHOULD MONITOR THESE STORMS
CLOSELY.

AEG
Special weather statement, Nov 21, 3:33 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST WED NOV 21 2007

MSZ072-073-212235-
LAMAR MS-MARION MS-
333 PM CST WED NOV 21 2007

...SCATTERED STRONG THUNDERSTORMS MOVING INTO MARION COUNTY...

AT 330 PM...THE STRONGEST THUNDERSTORM...CAPABLE OF PRODUCING 40 TO
50 MPH WINDS AND DIME SIZED HAIL...WAS LOCATED 8 MILES SOUTH OF
KOKOMO...MOVING EAST AT 25 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN LAMAR AND MARION COUNTIES...INCLUDING THE COMMUNITIES OF
COLUMBIA...KOKOMO AND SANDY HOOK...SHOULD MONITOR THIS STORM CLOSELY.

AEG
Special weather statement, Nov 21, 5:22 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CST WED NOV 21 2007

MSZ073-074-212350-
FORREST MS-LAMAR MS-
522 PM CST WED NOV 21 2007

...STRONG THUNDERSTORM OVER LAMAR COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF PURVIS AT 522 PM
CST...MOVING EAST AT 20 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE.

PEOPLE IN FORREST AND LAMAR COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 5:49 PM CSTTornado WarningJANForrest, Lamar42 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.